Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am on my 1st week of the regimen, I just got my package on Monday. A lot of people say that the BP usually stings a little for them. But when I started using the BP, it did not sting or burn for me at all. In fact, the moisturizer stung a little and tingled my lips, but nothing that bad. It didn't make my face red and it makes my skin soft. I am just concerned if the BP is working for me at all? 

Share this post


Link to post
Share on other sites

Hi PerkyRay, 

Lucky you! That is perfectly normal although some people have more sensitive skin so they experience a burning and tingling sensation when they initially use the Acne.org Regimen products. As long as you use the Acne.org Regimen products as directed, your skin should be fine. 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×